# SDR AALA20150218015

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 71,581 hours, 37,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Zone 500
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, CREW RECEIVED FLAP 1 SLAT AURAL WARNING AT 130 KNOTS ON TAKEOFF.  REPLACED PROX SWITCH ELECTRONIC UNIT IAW AMM 32-60-04.  SYS CHECKED NORMAL.
